| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported kinking near the taper of the 5fr tl power picc catheter.Placed on (b)(6) 2024 in ir, humerus xray on (b)(6) 2024.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of kinks in the catheter was confirmed but the cause is unknown.A single radiographic image of a patient¿s left humerous was returned for evaluation.A catheter, consistent with the implicated 5fr t/l powerpicc, was seen in the image.The catheter appeared to have four significant areas of kinking.The kink locations included the skin and venous insertion sites and appeared consistent with the report that it was occurring near the end of the tapered region of the catheter.It was noted that the angle of approach appeared to be steep and may have been a contributing factor for the kinks in that location.It is unknown if additional unknown factors, such as anatomical variables or securement method, contributed to the kinking.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported kinking near the taper of the 5fr tl power picc catheter.Placed (b)(6) 2024 in ir, humerus xray (b)(6) 2024.No other information was provided.